I am blowing up with acne since my last test e injection.

sed

New member
Hey guys is it normal that acne is getting out of control after my last injection(almost 5 weeks ago)? Also, what should i do?
 

RedLion

Member
Hey guys is it normal that acne is getting out of control after my last injection(almost 5 weeks ago)? Also, what should i do?
Are there other changes in lifestyle habits that cause this situation? Stop and discard this product if you think it is due to the injection
 

Aussie

Well-known member
If you haven’t injected anything for 5 weeks then it’s just your hormones trying to get back to normal.
Most times if you are coming off testosterone all together your E2 will spike in blood ratio to testosterone as you aren’t adding any now.
This is why PCT IS normal started at 3 or 4 weeks after last injection.
Have a blood test or start pct with nova.

Let me know what you are doing and what your plans are. Really need a bit more information but I’m guessing you will be ok soon as your body starts producing it own testosterone again
 

sed

New member
If you haven’t injected anything for 5 weeks then it’s just your hormones trying to get back to normal.
Most times if you are coming off testosterone all together your E2 will spike in blood ratio to testosterone as you aren’t adding any now.
This is why PCT IS normal started at 3 or 4 weeks after last injection.
Have a blood test or start pct with nova.

Let me know what you are doing and what your plans are. Really need a bit more information but I’m guessing you will be ok soon as your body starts producing it own testosterone again
I just started my PCT a week ago. Yeah, it seems like my hormones are fluctuating. I am using Clomid and Nolvadex as my pct. I already did my bloodwork, and I am seeing my doctor today to see the results.
 

sed

New member
If you haven’t injected anything for 5 weeks then it’s just your hormones trying to get back to normal.
Most times if you are coming off testosterone all together your E2 will spike in blood ratio to testosterone as you aren’t adding any now.
This is why PCT IS normal started at 3 or 4 weeks after last injection.
Have a blood test or start pct with nova.

Let me know what you are doing and what your plans are. Really need a bit more information but I’m guessing you will be ok soon as your body starts producing it own testosterone again
Got my blood work. 12.6 nmol/L total testosterone. I already started my PCT last week(6 days ago).
 

GainzBandit

Well-known member
I had the same problem. About 4 or 5 weeks after my last injection I got the worst acne of my life on my shoulders and chest. It literally just started cleaning up last week. I did and took everything I could think of... my only hope was not picking so I didn't have scars when it was over. But in like 8 weeks out and much much better
 
  • Like
Reactions: sed

sed

New member
I had the same problem. About 4 or 5 weeks after my last injection I got the worst acne of my life on my shoulders and chest. It literally just started cleaning up last week. I did and took everything I could think of... my only hope was not picking so I didn't have scars when it was over. But in like 8 weeks out and much much better
It is a terrible experience for me as well. My back is so messed up lol
 

unclem

Active member
Hey guys is it normal that acne is getting out of control after my last injection(almost 5 weeks ago)? Also, what should i do?
the only think that seems to work with bad cystic acne after u try every other avenue is accutane. you dont want scaring which can if you pick at it. ive been using accutane since the first 1000 cases in 1982. everytime i use gear i have to use accutane. but you might be different then me and use tetracycline, doxy, minocycline try them first but it sounds to me that you need something stronger.
 

unclem

Active member
sides to accutane that ive had was dry lips, decrease in night vison muscle aches and pains. every turn back to normal though. i use 10mg eod for 6 weeks. very low dose does the trick.
 
Top